# SDR MWEA96265

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: 1001591
- Condition: Broken Switch
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND FWD ENTRANCE DOOR EMERGENCY FLASHLIGHT ON AND OFF SWITCH BROKEN.  REPLACED FLASHLIGHT ASSY, OPS CHECK GOOD.
